MathSciNet Relay Station
MathSciNet bibliographic data
MR132781 (24 #A2617) 20.29
Ree, Rimhak A family of simple groups associated with the simple Lie algebra of type $(F\sb{4})$. Amer. J. Math. 83 1961 401–420.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement